SMITH EQUIVALENCE FOR FINITE ABELIAN-GROUPS

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 140
  • Download : 0
For certain even order cyclic and some non-cyclic abelian groups G we construct smooth actions on homotopy spheres-SIGMA with exactly two fixed points, SIGMA(G) = {p, q}, such that the tangential representations T(p)SIGMA and T(q)SIGMA are not isomorphic.
Publisher
PACIFIC JOURNAL MATHEMATICS
Issue Date
1992-01
Language
English
Article Type
Article
Keywords

REPRESENTATIONS; SURGERY

Citation

PACIFIC JOURNAL OF MATHEMATICS, v.152, no.1, pp.41 - 78

ISSN
0030-8730
URI
http://hdl.handle.net/10203/64891
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0